# SDR AWXA200601548

- Difficulty date: August 25, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 28,826 hours, 11,718 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361060500100
- Condition: Corroded
- Location: Cabin
- Part time: 28,826 hours, 11,718 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CORROSION ON FLOORBOARD NR 222 FF, ON R1 THRESHOLD AREA BETWEEN FR 76 TO FR 20.  REPLACED FLOORBOARD 222 FF BETWEEN FS 16 TO FS 20, AND -Y1292 TO -Y1354.
